Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The recursive sequence xn+1 = g(xn, xn-1)/(A + xn)
Journal: Applied Mathematics Letters
Volume: 15
Issue: 3
First page: 305
Last page: 308
Issue Date: 1-Jan-2002
Rank: M23
ISSN: 0893-9659
DOI: 10.1016/S0893-9659(01)00135-5
Abstract: 
In this note, we investigate the periodic character of solutions of the nonlinear, second-order difference equation xn+1 = g(xn, xn-1)/A + xn, where the parameter A and the initial conditions x0 and x1 are positive real numbers. We give sufficient conditions under which every positive solution of this equation converges to a period two solution.
Keywords: Difference equation | Period | Positive solution
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

61
checked on Oct 6, 2022

Page view(s)

12
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.